American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Han-Bom Moon. Log canonical models for the moduli space of stable pointed rational curves. Proc. Amer. Math. Soc. 141 (2013) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[2] C. G. Madonna. On some moduli spaces of bundles on $K3$ surfaces, II. Proc. Amer. Math. Soc. 140 (2012) 3397-3408.
Abstract, references, and article information   
View Article: PDF

[3] Indranil Biswas, Norbert Hoffmann, Amit Hogadi and Alexander H. W. Schmitt. The Brauer group of moduli spaces of vector bundles over a real curve. Proc. Amer. Math. Soc. 139 (2011) 4173-4179. MR 2823062.
Abstract, references, and article information   
View Article: PDF

[4] Sukmoon Huh. Dominance of a rational map to the Coble quartic. Proc. Amer. Math. Soc. 138 (2010) 777-786. MR 2566543.
Abstract, references, and article information   
View Article: PDF

[5] Christian Pauly. A smooth counterexample to Nori's conjecture on the fundamental group scheme. Proc. Amer. Math. Soc. 135 (2007) 2707-2711. MR 2317943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tawanda Gwena. Degenerations of cubic threefolds and matroids. Proc. Amer. Math. Soc. 133 (2005) 1317-1323. MR 2111937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donghoon Hyeon and David Murphy. Note on the stability of principal bundles. Proc. Amer. Math. Soc. 132 (2004) 2205-2213. MR 2052395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Baosen Wu. Euler number of the moduli space of sheaves on a rational nodal curve. Proc. Amer. Math. Soc. 132 (2004) 1925-1936. MR 2053962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. Ballico. On the number of components of the moduli schemes of stable torsion-free sheaves on integral curves. Proc. Amer. Math. Soc. 125 (1997) 2819-2824. MR 1443812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Teruko Nagase. An algebraic $SL_2$-vector bundle over $R_2$ as a variety. Proc. Amer. Math. Soc. 124 (1996) 3325-3331. MR 1372042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Indranil Biswas. On the mapping class group action on the cohomology of the representation space of a surface. Proc. Amer. Math. Soc. 124 (1996) 1959-1965. MR 1326998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1